MAUDE Adverse Event Report: QUEST MEDICAL, INC. Q2 EXTENSION SET 17 IN (43.2 CM); MICRON FILTER EXTENSION SET

QUEST MEDICAL, INC. Q2 EXTENSION SET 17 IN (43.2 CM); MICRON FILTER EXTENSION SET
Model Number 95902
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No patient complications were reported.No complaint sample has been received for investigation.Quest medical has completed investigation through interviews and analysis of device history records and no device problem was found.Quest will continue to monitor complaint trends.
 
Event or Problem Description
It was reported that the device allegedly leaked the drugs it was delivering on the patient during fluid delivery treatment allegedly causing minor injury to the patient.

Brand Name
Q2 EXTENSION SET 17 IN (43.2 CM)
Common Device Name
MICRON FILTER EXTENSION SET
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002 4211
Manufacturer (Section G)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002 4211
Manufacturer Contact
stephanie ajayi
one allentown parkway
allen, TX 75002-4211
9723326290
MDR Report Key19107019
Report Number1649914-2024-00003
Device Sequence Number7681995
Product Code FPA
UDI-Device Identifier00634624959026
UDI-Public00634624959026
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151079
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number95902
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Initial Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityHispanic